# SDR DXTA200702690

- Difficulty date: December 18, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605137
- Aircraft time: 7,015 hours, 5,541 cycles
- Engine: Pwa PW545A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Contaminated
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NO AIRSPEED INDICATION ON PILOTS SIDE.  DRAINED MOISTURE FROM LT PITOT TUBE.   PERFORMED PURGE TO PILOTS SYSTEM.  TESTED LT PITOT SYSTEM.   OPERATIONAL CHECK SATISFACTORY   IAW  MANUAL 34-11-08.
